Gagik Mikaelian's Publications (Full profile)

Paper

  1. Gagik Mikaelian, Danelian I. E., A new representation of slowly varying functions, Science Transactions, Yerevan State University, 1, 47-52, (2001)
  2. Gagik Mikaelian, Danelian I. E., On the representations of slowly varying functions, Modelirovanie, Optimizacia, Upravlenie, 3, Yerevan, 57-64, (2000)
  3. Gagik Mikaelian, Z. S. Mikaelian, On completely monotonicity of one class of one class of Mittag-Lefflier-type-functions, Dokl. Izv. Acad. Nauk. Arm. , 97, (1), pp. 16-19, (1997)
  4. Gagik Mikaelian, Two classes of limit distributions in Queueing theory, Izv. Acad. Nauk Arm. , Math. 29, (2), pp. 39-58, (1994)
  5. Gagik Mikaelian, On boundary behavior of Blaschke type functions, Izv. Acad. Nauk Arm. , Math. 26, (5), (1991)
  6. Gagik Mikaelian, A family of Blaschke-Jerbashian type functions, Izv. Acad. Nauk Arm. , Math. 25, (6), pp. 582-586, (1990)
  7. Gagik Mikaelian, On the growth of generalized bounded type functions in the half-plane, Izv. Acad. Nauk Arm. , Math. 25, (2), pp. 156-170, (1990)
  8. Gagik Mikaelian, Mathematical analysis, Book of exercises, Yerevan, pp. 1-46, (1988)
  9. Gagik Mikaelian, On the growth of meromorphic in the half-plane functions, Izv. Vuzov, (4), pp. 79-82, (1988)
  10. Gagik Mikaelian, A. M. Jerbashian, The asymptotic behavior of a family of Blaschke type products for the half-plane, Izv. Acad. Nauk Arm. , Math. 21, 142-162, (2), (1986)
  11. Gagik Mikaelian, A Fourier transforms associated with functions meromorphic in the half-plane, Izv. Acad. Nauk Arm. , Math. 19, (5), pp. 362-376, (1984)
  12. Gagik Mikaelian, Investigation of growth of Blaschke-Nevanlinna type products by the method of Fourier transforms, Izv. Acad. Nauk Arm. , Math. 18, (3), pp. 216-229, (1983)
  13. Gagik Mikaelian, Existence of a function analytic in the disk having prescribed Fourier coefficients, Izv. Acad. Nauk Arm. , Math. 17, (2), pp. 92-98, (1982)
  14. Gagik Mikaelian, Constructions and main properties of a family of Blaschke type functions for a half plane, Izv. Acad. Nauk Arm. , Math. 16, (6), pp. 478-497, (1981)
  15. Gagik Mikaelian, A. M. Jerbashian, Constructions and main properties of a family of Blaschke type functions for a half plane, Izv. Acad. Nauk Arm. , Math. 15, 462-474, (6), (1980)

Book

  1. Gagik Mikaelian, G. Gevorgian, . . ., Mathematical analysis, Book of exercises, part II, Yerevan State University Press, Yerevan, pp. 258, (1999)
  2. Gagik Mikaelian, G. Gevorgian, . . ., Mathematical analysis, Book of exercises, part I, Yerevan State University Press, Yerevan, pp. 259, (1998)

Conference Paper

  1. Gagik Mikaelian, The method of Fourier integral for the functions meromorphic in the half-plane, Tabriz University, (1997)
  2. Gagik Mikaelian, Distribution values of Blaschke type products for the half-plane, School on function theory, Yerevan, 69, (1987)